5 Publications

Mark all

[5]
2021 | Journal Article | IST-REx-ID: 8689 | OA
L. Chierchia and E. Koudjinan, “V.I. Arnold’s ‘“Global”’ KAM theorem and geometric measure estimates,” Regular and Chaotic Dynamics, vol. 26, no. 1. Springer Nature, pp. 61–88, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2021 | Preprint | IST-REx-ID: 9435 | OA
V. Kaloshin and E. Koudjinan, “Non co-preservation of the 1/2 and  1/(2l+1)-rational caustics along deformations of circles.” 2021.
View | Files available
 
[3]
2020 | Journal Article | IST-REx-ID: 8691 | OA
E. Koudjinan, “A KAM theorem for finitely differentiable Hamiltonian systems,” Journal of Differential Equations, vol. 269, no. 6. Elsevier, pp. 4720–4750, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 8694 | OA
A. Golmakani, E. Koudjinan, S. Luzzatto, and P. Pilarczyk, “Rigorous numerics for critical orbits in the quadratic family,” Chaos, vol. 30, no. 7. AIP, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 8693 | OA
L. Chierchia and E. Koudjinan, “V. I. Arnold’s ‘pointwise’ KAM theorem,” Regular and Chaotic Dynamics, vol. 24. Springer, pp. 583–606, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

5 Publications

Mark all

[5]
2021 | Journal Article | IST-REx-ID: 8689 | OA
L. Chierchia and E. Koudjinan, “V.I. Arnold’s ‘“Global”’ KAM theorem and geometric measure estimates,” Regular and Chaotic Dynamics, vol. 26, no. 1. Springer Nature, pp. 61–88, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2021 | Preprint | IST-REx-ID: 9435 | OA
V. Kaloshin and E. Koudjinan, “Non co-preservation of the 1/2 and  1/(2l+1)-rational caustics along deformations of circles.” 2021.
View | Files available
 
[3]
2020 | Journal Article | IST-REx-ID: 8691 | OA
E. Koudjinan, “A KAM theorem for finitely differentiable Hamiltonian systems,” Journal of Differential Equations, vol. 269, no. 6. Elsevier, pp. 4720–4750, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 8694 | OA
A. Golmakani, E. Koudjinan, S. Luzzatto, and P. Pilarczyk, “Rigorous numerics for critical orbits in the quadratic family,” Chaos, vol. 30, no. 7. AIP, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 8693 | OA
L. Chierchia and E. Koudjinan, “V. I. Arnold’s ‘pointwise’ KAM theorem,” Regular and Chaotic Dynamics, vol. 24. Springer, pp. 583–606, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications